# SDR SWIA200515741

- Difficulty date: October 23, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 5,528 hours, 4,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 2019
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,663 hours, 5,313 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG.   INSTALLED SERVICEABLE BPSU IAW 27-56-00.  ALSO ADJUSTED FECU POTS, OPERATIONAL CHECK GOOD.
